# SDR ASAA9610030

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65671406
- Condition: Corroded
- Location: Bs 600-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK CORROSION WAS FOUND ON THE LONGITUDINAL FLOOR BEAM INBOARD FLANGE AT BL 0, BS 600, BS 680, BS 687, AND AT RBL 25, BS 727.  REPAIRED PER EA 5310-01412 AND BOEING TELEX ASA-SEA-96-0098.  (M)
